# SDR HEEA968271

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: L88010491
- Condition: Intermittent
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE, CYCLES INTERMITTENT.
